for the past two days ive noticed some blood in my urine..not too much..but it worries me..i also feel like when i have to pee..it tickles but in a very uncomfortable way...ive also noticed some blood clots...its not my period because i had it a week ago..and the blood and stuff is definately coming form my urine...could anyone help me out?,,,perhaps i should mention that ive benn on the pill for four months..im also taking roaccutan for acne along with this other medicine called medrol...
Posts: 14 | From: Panama | Registered: Sep 2006
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.